# SDR SWAA2024102536425

- Difficulty date: September 10, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 30 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.312 INCH 2024-572134<[01] ON STEP 5; 6 AND 7. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 220272512. DUE DATE: 08-JAN-25.;[02] REPAIRED HORIZONTAL PRESSURE DECK WEB BTW LBL 30 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2. THIS REPAIR IS CATEGORY A NO FURTHER ACTION O INSPECTION REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED CERTIFIED RII  REPAIRED HORIZONTAL PRESSURE DECK WEB BTW LBL 30 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2. THIS REPAIR IS CATEGORY A NO FURTHER ACTION O INSPECTION REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW
